# SDR CA041130007

- Difficulty date: November 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 681 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Component: Flap Actuator, Diamon, 222750010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC HAD THE FLAP STUCK FULL DOWN. INSP REVEALED THAT FLAP ACTUATOR SEAL HAD COME LOOSE AND INTERFERED WITH THE NR5 FLAP SWITCH. A/C WAS IN MAINT FOR A TOTALLY UNRELATED DEFECT, TROUBLESHOOTING DECIDED, THAT WE TAKE THE ACTUATOR FROM IT TO USE ON A/C. INSP REVEALED THAT THE SEAL ON A/C HAD COME LOOSE TOO, BUT HAD NOT YET CONTACTED THE SWITCHES AND THEREFORE WE RE-GLUED SEAL IAW MFG INSTRUCTIONS AND INSTALLED THIS UNIT ON MFB. THEREAFTER UNIT WHICH WAS REMOVED FROM MFB WAS FURTHER INSPECTED, SEAL RE-GLUED AND TAB OF NR5 SWITCH WAS STRAIGHTENED.  UNIT INSTALLED IN OTHER A/C AND GROUND TESTED SERVICEABLE.
